# SDR WX0A2023022731739

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 48,458 hours, 35,227 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 003767
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS AND EXIT SIGN INOP ON BATTERY POWER. / PERFORMED EPSU BITE TEST~FAILS 12WL AT RT EXIT. REMOVED AND REPLACED 12WL EPSU AND TESTS OK (BITE TEST OK AND LIGHTS ILLUMINATE WITH POWER OFF). REF AMM 33-51-38-000-001-A AND 33-51-38-400-001-A AND 33-51-00-710-001 FOR BITE TEST."
